# SDR SWAA2021011140213

- Difficulty date: January 6, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 73,211 hours, 43,216 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Part serial: 17609
- Condition: Stuck
- Location: Flap Skew
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS 2 SELECTED INDICATED BETWEEN UP AND 1.  LEADING EDGE FLAP TRANSIT LIGHT REMAINED ON.  ASYMMETRY NOTED-STUCK BETWEEN FLAPS UP AND 1.  BRAKE COOLING PROCEDURES COMPLETED.  PERFORMED FIM 27-51 TASK 836 FOUND NO CURRENT FAULTS BUT FLT LEG O SHOWS 27-53252.  R & R NR 3 FLAP SKEW SENSOR, PER M/M 27-59-00 PN OFF ON 9000421-2 SN OFF 17609 SN ON 13225.
